# SDR HALA20241209352

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 45,575 hours, 7,373 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 44,684 hours, 7,194 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Condition: Leaking
- Location: Nr 2 Eng Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PDSC, NOTED OIL COATING #2 ENG FROM HEAT EXCHANGER AREA & OIL LEVEL AT -2. FILLED OIL & RAN #2 ENG @ IDLE FOR 5 MINS. DISCOVERED SIGNIFICANT OIL LEAK FROM HEAT EXCHANGER MATRIX. REMOVED & REPLACED #2 ENG AOHE PER AMM 79-21-51. OPS & LEAK CHECK GOOD. A/C OK FOR SVC.
